Open Access
Translator Disclaimer
2014 Nonparametric conditional density estimation for censored data based on a recursive kernel
Salah Khardani, Sihem Semmar
Electron. J. Statist. 8(2): 2541-2556 (2014). DOI: 10.1214/14-EJS960

Abstract

Consider a regression model in which the response is subject to random right censoring. The main goal of this paper concerns the kernel estimation of the conditional density function in the case of censored interest variable. We employ a recursive version of the Nadaraya-Watson estimator in this context. The uniform strong consistency of the recursive kernel conditional density estimator is derived. Also, we prove the asymptotic normality of this estimator.

Citation

Download Citation

Salah Khardani. Sihem Semmar. "Nonparametric conditional density estimation for censored data based on a recursive kernel." Electron. J. Statist. 8 (2) 2541 - 2556, 2014. https://doi.org/10.1214/14-EJS960

Information

Published: 2014
First available in Project Euclid: 9 December 2014

zbMATH: 1309.62066
MathSciNet: MR3285875
Digital Object Identifier: 10.1214/14-EJS960

Subjects:
Primary: 62G05, 62G07, 62G08, 62G20, 62H12

Rights: Copyright © 2014 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.8 • No. 2 • 2014
Back to Top